Thread: Thermogenics and Cramps?
08-09-2003, 07:54 PM #1
Fat Burners and Cramps?
I finally broke down and decided to start taking a diet pill to assist in getting into the single digit bf, I have been dieting for 4 months naturally and am stuck at around 10%.
Anyway, I bought some Stacker2 (ephedra free). I'm not really jittery or bouncing off the walls in fact I feel pretty decent and alert except I have some pretty bad cramps in my torso, mostly in the back where your kidneys are. I've read this is a normal side effect and I was wondering if anyone else has experienced this and if your body gets used to it and eventually you don't experience the side effects after a while, or if that's just the way it is for some people.
I drink a ton of water so I don't think that is the problem, I usually drink a gallon a day but because of the cramping I've probably already drank 1.5 gals so far and it hasn't helped. I've only taken two pills, one in the morning and one in the afternoon but the cramping was noticeable about an hour after taking the first pill.
Any advice or info would be greaty appreciated. Thanks.
Last edited by fyerstarter; 08-09-2003 at 08:05 PM.
09-05-2003, 07:56 AM #2
Just a thought - my girl used to have the same sort of problems - she was taking adipokinetix. Saw her doc and found out her colon was backing up. All she did was up her dietary fiber (and took laxatives for a day) and the problem subsided. Not sure if this is the rule, or the exception, but if your dietary fiber is low, it might be worth a shot.
09-07-2003, 02:36 AM #3VET
Originally Posted by fyerstarter
- Join Date
- Nov 2001
taurine will help with this as well
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)